Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 47, NWS Miami, FL

July 13, 2016Collier County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jul 13, 2016, 3:34 PM EDT for Collier County, Florida. It was in force for 26 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2016, 3:34 PM EDT (19:34 UTC)
Expired
Jul 13, 2016, 4:00 PM EDT
In force
26 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Collier County, FL

The radar

The Miami radar (KAMX), 137 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 3:41 PM EDTHAIL 1.253 Ne Golden Gate, FLDELAYED PUBLIC REPORT OF HAIL LARGER THAN QUARTERS BUT SMALLER THAN GOLFBALLS JUST NORTH OF HIDEOUT GOLF CLUB.
Jul 13, 3:45 PM EDTHAIL 0.755 Sw Orange Tree, FLDIME SIZE HAIL IN GOLDEN GATE ESTATES NEAR GOLDEN GATE BLVD AND 17TH STREET SW. RECEIVED VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.6 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2016-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3779 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2016-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3779 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
625 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
-43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

709 
WUUS52 KMFL 131934
SVRMFL
FLC021-132000-
/O.NEW.KMFL.SV.W.0047.160713T1934Z-160713T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
334 PM EDT WED JUL 13 2016

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL COLLIER COUNTY IN SOUTHWESTERN FLORIDA...

* UNTIL 400 PM EDT

* AT 333 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GOLDEN GATE
  ESTATES...MOVING SOUTHWEST AT 5 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
           TO ROOFS...SIDING...AND TREES. THIS STORM MAY PRODUCE
           FUNNEL CLOUDS. 

* LOCATIONS IMPACTED INCLUDE...
  GOLDEN GATE ESTATES...GOLDEN GATE...WEST TOLL GATE ON ALLIGATOR
  ALLEY...VINEYARDS AND NORTH NAPLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2629 8160 2611 8151 2603 8165 2620 8178
TIME...MOT...LOC 1933Z 040DEG 6KT 2619 8162 

HAIL...1.00IN
WIND...60MPH
 
$$

AR
2 follow-up statements
356 
WWUS52 KMFL 131948
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
348 PM EDT WED JUL 13 2016

FLC021-132000-
/O.CON.KMFL.SV.W.0047.000000T0000Z-160713T2000Z/
COLLIER FL-
348 PM EDT WED JUL 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR WEST CENTRAL COLLIER COUNTY...

AT 347 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WEST TOLL
GATE ON ALLIGATOR ALLEY...OR NEAR GOLDEN GATE ESTATES...MOVING
SOUTHWEST AT 5 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GOLDEN GATE ESTATES...GOLDEN GATE...
WEST TOLL GATE ON ALLIGATOR ALLEY...VINEYARDS AND LELY RESORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2629 8160 2611 8151 2604 8166 2616 8175
      2620 8177
TIME...MOT...LOC 1947Z 040DEG 6KT 2617 8164 

HAIL...1.00IN
WIND...60MPH
 
$$

AR
632 
WWUS52 KMFL 132002
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
402 PM EDT WED JUL 13 2016

FLC021-132012-
/O.EXP.KMFL.SV.W.0047.000000T0000Z-160713T2000Z/
COLLIER FL-
402 PM EDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL COLLIER COUNTY
HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER HEAVY
RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 2629 8160 2611 8151 2604 8166 2616 8175
      2620 8177
TIME...MOT...LOC 2001Z 040DEG 6KT 2617 8164 

$$

AR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 10:06 AM EDT, 5 hours 28 minutes earlier.

Area forecast discussion, Jul 13, 10:06 AM EDT, 5 hours 28 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
1006 AM EDT WED JUL 13 2016

...SOME STRONG STORMS ARE POSSIBLE ACROSS SOUTH FLORIDA TODAY...

.UPDATE...
MFL sounding this morning came in with pwat values around 2.1
inches and the CAPE value of 4000 J/KG along with a 500 MB
temperatures around -6C. The 500 MB temperatures should cool down
to around -7 to -8C this afternoon, as a mid to upper level low
over the northeast Gulf of Mexico moves over northern Florida. At
the same time, high pressure over the western Atlantic waters will
remain nearly stationary allowing for the east coast sea breeze to
push inland across South Florida.

This weather pattern will allow for scattered showers and
thunderstorms to develop over the east coast metro areas late this
morning into the early afternoon hours, before shifting and
increasing in coverage over the interior and west coast metro
areas late this afternoon into the evening hours. Therefore, pops
have been raised a little bit over all of south florida for today
with the highest pops still over the interior and west coast metro
areas.

Some of the storms could become strong over South Florida today
due to the cooler air aloft. SPC has also put all of South Florida
in a marginal risk of severe storms for today. The primary impacts
from the strong storms will be gusty winds, small hail, and
frequent lightning strikes.

Rest of the forecast looks good at this time and no other changes
are planned.

&&
.UPDATE...54/BNB

.PREV DISCUSSION... /issued 735 AM EDT WED JUL 13 2016/

AVIATION...
The winds will be easterly at 5 to 10 knots today over most of the
east coast taf sites, except for KAPF taf site where the winds
will become westerly after 17Z. Showers should continue to develop
over the east coast metro areas this morning before thunderstorms
develop this afternoon. Therefore, VCSH will continue until around
noon time, then VCTS will be in the forecast for the afternoon
hours for the east coast taf sites. KAPF taf will remain dry this
morning, before VCSH early this afternoon with VCTS for the late
afternoon hours. The ceiling and vis will remain in VFR conditions
for most of today outside of any showers and thunderstorms.
However, the ceiling and vis should fall down into MVFR or even
IFR conditions with the passage of the showers and thunderstorms.

&&
AVIATION...54/BNB

PREV DISCUSSION... /issued 431 AM EDT WED JUL 13 2016/

SYNOPSIS...
Strong and persistent high pressure from the Atlantic across South
Florida and into the Gulf of Mexico will gradually shift north
through the remainder of the week. This will place South Florida
under a deepening east/southeast wind flow. This general pattern
will persist through the upcoming weekend and likely into early
next week as the high pressure area settles over the Southeast
United States.

DISCUSSION (Short Term)...
Today: area of increased moisture from the Atlantic will move
across South Florida and lead to another day of scattered to
numerous showers and thunderstorms. While the greatest precip
coverage will still be over the interior to near the Gulf coast
this afternoon and early evening as in previous days, deeper
easterly flow will cause a few more morning to midday showers/storms
over the East coast metro areas. A few storms over the interior
and western areas could contain gusty winds over 40 mph, frequent
lightning and possibly small hail due to the unstable nature of
the atmosphere.

Tonight and Thursday: slightly drier air moves into area from the
east, which results in a bit less coverage of showers/thunderstorms
(still in scattered range most areas) with similar diurnal
pattern of night/morning East coast and afternoon/evening over the
interior and Gulf coast. Drier air aloft could once again result
in a few stronger storms, mainly interior/Gulf coast Thursday
afternoon.

Friday: northern end of TUTT low over the Northwest Caribbean
skirts South Florida which may act to enhance showers and
thunderstorms. POPs for Friday will trend slightly upwards from
the previous day, with scattered mainly morning precip east coast
and scattered to numerous PM showers and thunderstorms interior/Gulf
coast.

Max temperatures today through Friday will be perhaps a degree or
two lower due to a combination of increased clouds/precip and
slightly stronger easterly flow. Nevertheless, high temperatures
will reach the lower/mid 90s, combining with dew points in the mid
70s to cause heat index values from 102-107. A few areas even hit
108-110 yesterday, but will likely not see any widespread values
that high over the next couple of days.

Long Term...
With stronger and deep easterly flow becoming established, a
rather steady pattern of scattered night/morning showers and
thunderstorms east coast and afternoon/evening storms interior and
Gulf coast should lock into place this weekend into early next
week. High temperatures will range from near 90 east coast to
lower/mid 90s interior and Gulf coast with heat index values at or
over 100 most areas. With the increase in east winds, rip currents
may become more likely along the Atlantic beaches during the
weekend as well as early next week.

MARINE...
Light E/SE winds will slowly increase to 10-15 knots Thursday
night and continue through the weekend. Seas will be near 3 feet,
but with short periods of 3 to 5 seconds, it will be somewhat
choppy. Scattered showers and thunderstorms will continue over the
local waters, mainly in the night and morning. There may be an
enhancement of showers and thunderstorms tonight and Thursday and
again on Friday over the Gulf waters.

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  92  80  92  80 /  50  20  40  20
Fort Lauderdale  91  81  91  81 /  50  20  30  20
Miami            91  80  91  80 /  50  20  30  20
Naples           91  78  91  77 /  60  40  50  20

&&

.MFL Watches/Warnings/Advisories...
FL...None.
AM...None.
GM...None.
&&

SHORT TERM...54/BNB
LONG TERM....59/RM
Hazardous weather outlook, Jul 13, 10:17 AM EDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1017 AM EDT WED JUL 13 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
140200-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI-
DADE-FAR SOUTH MIAMI-DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
1017 AM EDT WED JUL 13 2016

...SOME STRONG STORMS POSSIBLE TODAY...
...WATERSPOUTS POSSIBLE TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: THUNDERSTORMS ARE LIKELY BY THIS AFTERNOON,
PARTICULARLY OVER INTERIOR AND WESTERN SECTIONS OF SOUTH FLORIDA.
FREQUENT CLOUD TO GROUND LIGHTNING WILL BE THE PRIMARY THREAT FROM
THESE THUNDERSTORMS.

WIND: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS
45 TO 55 MPH WITH LOCALLY HIGHER GUSTS.

HAIL: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO
NICKEL SIZE.

WATERSPOUTS: WATERSPOUTS ARE POSSIBLE ACROSS SOUTH FLORIDA.

TEMPERATURES: HEAT INDICES WILL EXCEED 100 DEGREES ACROSS MUCH OF
SOUTH FLORIDA TODAY, WITH VALUES POTENTIALLY GOING ABOVE 105
DEGREES OVER INTERIOR THE INTERIOR AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE THROUGH THE WEEKEND, ESPECIALLY OVER
INTERIOR SOUTH FLORIDA DURING THE AFTERNOONS. THE PRIMARY THREAT
FROM THESE THUNDERSTORMS IS CLOUD TO GROUND LIGHTNING.

HEAT INDICES EACH DAY THROUGH THE WEEKEND WILL EXCEED 100 DEGREES,
WITH VALUES OVER COLLIER COUNTY THURSDAY AND FRIDAY APPROACHING
105 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL
SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

BAXTER

In the hours before

Special weather statement, Jul 13, 2:44 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
244 PM EDT WED JUL 13 2016

FLZ071>074-132000-
INLAND MIAMI-DADE COUNTY FL-INLAND BROWARD COUNTY FL-
METRO BROWARD COUNTY FL-METROPOLITAN MIAMI DADE FL-
244 PM EDT WED JUL 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND UP TO NICKEL SIZED HAIL FOR SOUTH CENTRAL BROWARD AND NORTH
CENTRAL MIAMI-DADE COUNTIES UNTIL 400 PM EDT...

* AT 243 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER INTERSECTION KROME AND U.S. 27...OR NEAR MIRAMAR...MOVING
  SOUTHWEST AT 10 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE
  LIGHTNING...STRONG GUSTY WINDS UP TO 55 MPH AND UP TO NICKEL SIZED
  HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
  SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  HIALEAH...PEMBROKE PINES...MIRAMAR...DORAL...MIAMI LAKES...
  HIALEAH GARDENS...MEDLEY...MICCOSUKEE RESORT...PENNSUCO...
  INTERSECTION KROME AND U.S. 27 AND TAMIAMI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2605 8044 2587 8032 2583 8032 2571 8048
      2579 8055 2592 8067
TIME...MOT...LOC 1843Z 049DEG 7KT 2594 8044

AR
Special weather statement, Jul 13, 2:54 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
254 PM EDT WED JUL 13 2016

FLZ070-131945-
INLAND COLLIER COUNTY FL-
254 PM EDT WED JUL 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR NORTH CENTRAL
COLLIER COUNTY UNTIL 345 PM EDT...

* AT 253 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER IMMOKALEE. THIS STORM WAS NEARLY STATIONARY.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  IMMOKALEE...AVE MARIA...GOLDEN GATE ESTATES...
  BIG CORKSCREW ISLAND...ORANGETREE...BUNKER HILL...
  LAKE TRAFFORD AND CORKSCREW SWAMP SANCTUARY.

LAT...LON 2642 8156 2646 8156 2651 8144 2639 8131
      2619 8150 2641 8166 2642 8166
TIME...MOT...LOC 1853Z 055DEG 4KT 2639 8146

KSCHARF
Special weather statement, Jul 13, 3:13 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
313 PM EDT WED JUL 13 2016

FLZ069-070-075-132015-
MAINLAND MONROE FL-INLAND COLLIER COUNTY FL-
COASTAL COLLIER COUNTY FL-
313 PM EDT WED JUL 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND SMALL HAIL FOR SOUTHWESTERN COLLIER COUNTY UNTIL 415 PM EDT...

* AT 311 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER ROYAL PALM HAMMOCK...OR 11 MILES NORTHEAST OF MARCO ISLAND...
  MOVING SOUTHWEST AT 10 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  SMALL HAIL.  LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
  IN A SAFE BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  EVERGLADES CITY...CHOKOLOSKEE...CARNESTOWN...PLANTATION ISLAND...
  ROYAL PALM HAMMOCK...COPELAND...PORT OF THE ISLAND...
  SOUTH BLOCKS GOLDE...
  PICAYUNE STRAND STATE FOREST AND CAPE ROMANO AQUATIC PRESERVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING.

MOTORISTS DRIVING ALONG MAJOR INTERSTATES AND HIGHWAYS MUST EXERCISE
CAUTION. SLOW DOWN AND LEAVE EXTRA SPACE BETWEEN VEHICLES. DO NOT
DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. REMEMBER...TURN AROUND
DONT DROWN.

&&

LAT...LON 2616 8155 2601 8144 2587 8119 2579 8126
      2586 8152 2593 8161 2610 8165
TIME...MOT...LOC 1911Z 049DEG 7KT 2601 8155

AR
Local storm report, Jul 13, 3:27 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
327 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     MARINE TSTM WIND 10 NW PAHOKEE           26.90N  80.79W
07/13/2016  M46 MPH          AMZ610             FL   MESONET

            A WIND GUST OF 46 MPH...40KTS WAS REPORTED BY THE SFWMD
            MESONET SITE LZ40 IN THE CENTER OF LAKE OKEECHOBEE.

&&

EVENT NUMBER MFL1600428

KELLY
Special weather statement, Jul 13, 3:27 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
327 PM EDT WED JUL 13 2016

FLZ069-070-132000-
INLAND COLLIER COUNTY FL-COASTAL COLLIER COUNTY FL-
327 PM EDT WED JUL 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND UP TO NICKEL SIZED HAIL FOR WEST CENTRAL COLLIER COUNTY UNTIL 400
PM EDT...

* AT 326 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR WEST TOLL GATE ON ALLIGATOR ALLEY...OR NEAR GOLDEN GATE
  ESTATES...MOVING SOUTHWEST AT 5 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP
  TO NICKEL SIZED HAIL.  LIGHTNING IS THE NUMBER ONE WEATHER RELATED
  KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
  SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  GOLDEN GATE ESTATES...GOLDEN GATE...WEST TOLL GATE ON ALLIGATOR
  ALLEY...LELY RESORT...NAPLES MANOR...LELY AND INTERSECTION I-75 AND
  EVERGLADES BLVD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2628 8158 2609 8150 2603 8166 2609 8172
      2620 8174
TIME...MOT...LOC 1926Z 040DEG 7KT 2616 8160

AR
Local storm report, Jul 13, 3:30 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
330 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     MARINE TSTM WIND 7 W PAHOKEE             26.82N  80.78W
07/13/2016  M41 MPH          AMZ610             FL   MESONET

            A WIND GUST OF 41 MPH...36KTS WAS REPORTED BY THE SFWMD
            MESONET SITE L006 IN THE SOUTHERN PART OF LAKE
            OKEECHOBEE.

&&

EVENT NUMBER MFL1600429

KELLY

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 8:10 PM EDTSpecial Weather StatementMFLBroward65 min
Jul 13, 12:53 PM EDTSpecial Weather StatementMFLMiami-Dade52 min
Jul 13, 1:03 PM EDTSpecial Weather StatementMFLPalm Beach57 min
Jul 13, 1:09 PM EDTSpecial Marine WarningMFL51 min
Jul 13, 1:51 PM EDTSpecial Weather StatementMFLHendry54 min
Jul 13, 2:03 PM EDTSpecial Weather StatementMFLBroward42 min
Jul 13, 2:08 PM EDTSpecial Weather StatementMFLMiami-Dade52 min
Jul 13, 2:32 PM EDTSpecial Marine WarningMFL43 min
Jul 13, 2:36 PM EDTSpecial Weather StatementMFLPalm Beach24 min
Jul 13, 2:43 PM EDTSevere Thunderstorm WarningMFLPalm Beach17 min
Jul 13, 2:44 PM EDTSpecial Weather StatementMFLMiami-Dade76 min
Jul 13, 2:54 PM EDTSpecial Weather StatementMFLCollier51 min
Jul 13, 3:09 PM EDTSpecial Marine WarningMFL51 min
Jul 13, 3:13 PM EDTSpecial Weather StatementMFLCollier62 min
Jul 13, 3:21 PM EDTSpecial Marine WarningMFL24 min
Jul 13, 3:27 PM EDTSpecial Weather StatementMFLCollier33 min
Jul 13, 3:41 PM EDTSpecial Marine WarningMFL64 min
Jul 13, 4:00 PM EDTSpecial Weather StatementMFLCollier60 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.